# SDR 7C7A2022031700010

- Difficulty date: March 17, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N885EA
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 42,878 hours, 47,279 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE ON RH AILERON LOWER SKIN PANEL PN 85740055 AT TAB HINGE STATIONS YW 442.50 AND YW471.50 ALONG THE REAR SPAR. REF 008.27-22.01
